This is day three and it seems like I'm feeling more hungry. I feel fine, no side affects. Only the first day I had a weird felling headache. I'm just hungry.
My doctor wanted me to stay on one pill for two weeks instead of the one week suggested. So, I've been on one pill for about 1 1/2 weeks. I have wanted to eat everything in sight. I posted a question very similar to yours a few days ago. A couple of people answered that they didn't start to lose their appetite until they were taking 2 or 3 pills. Other than wanting to eat all the time, I've not had any other side effects.
Yes, as Max32 stated, I was one of those people who was more hungry on 1 and 2 pills. BUT, when I went to 3 everything changed and I no longer had cravings. For the headaches, drink lots of water, especially in the a.m. Good luck!
I'd give it time to get into your system. After a week I still got hungry but when I eat now my stomach feels full faster. If I eat more than that I feel sick.
Yes, and it's sad. What is it going to take for me to be able to lose weight. The first 3 days were pretty bad. I felt nauseous, had a headache and it ran up my BP, but the nausea and headache have subsided. Like you, I'm feeling hungrier than I felt before taking the med. Before, I was overeating, due to lack of portion control. I also ate when I wasn't hungry. I thought this medicine would help with that. Sadly, I'm feeling hungrier than I felt before beginning to take the med. I am moving up to 3 a day, which I thought would be impossible because I didn't like the thought of taking the pill 3 or 4 times a day. I don't know, maybe that's how it works early on, then maybe in a week or so we won't want food? Hope so.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.